# SDR SWAA000249

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Row 14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP AT ROW 14.  REMOVED AND REPLACED LIGHT ASSY PER MM.
